SciELO - Scientific Electronic Library Online

 
vol.50 número1The subvariety of Q-Heyting algebras generated by chainsExponents of Modular Reductions of Families of Elliptic Curves índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión impresa ISSN 0041-6932

Resumen

JAIN, S.  y  GANGWAR, R. K.. Approximation degree for generalized integral operators. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 61-68. ISSN 0041-6932.

Very recently Jain et al. [4] proposed generalized integrated Baskakov operators and estimated some approximation properties in simultaneous approximation. In the present paper we establish the rate of convergence of these operators and its Bezier variant, for functions which have derivatives of bounded variation.

        · texto en Inglés     · pdf en Inglés